# SDR AALA202506308263

- Difficulty date: June 24, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5713006020400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON FR36 FRONT SPAR VERTICAL STRINGER N4 ZONE 1 CRACK DIRECTION AT 12 D=0.095 IN. MAINTENANCE PERFORMED PERMANENT REPAIR ON FR36 FRONT SPAR VERTICAL STRINGER 4 (BEAM Y-254) IAW EA 364522 PART D AND DWG R57112154.
